Cart (Loading....) | Create Account
Close category search window

Reliable H control for affine nonlinear systems

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Guang-hong Yang ; Sch. of Electr. & Electron. Eng., Nanyang Technol. Univ., Singapore ; Lam, J. ; Jianliang Wang

This paper addresses the reliable H-control problems for affine nonlinear systems. Based on the Hamilton-Jacobi inequality approach developed in the H∞-control problems for affine nonlinear systems, a method for the design of reliable nonlinear control systems is presented. The resulting nonlinear control systems are reliable in that they provide guaranteed local asymptotic stability and H performance not only when all control components are operational, but also in the case of some component outages within a prespecified subset of control components. A numerical example is also given

Published in:

Automatic Control, IEEE Transactions on  (Volume:43 ,  Issue: 8 )

Date of Publication:

Aug 1998

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.